# SDR C2XA08TY072

- Difficulty date: July 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N18987
- Make and model: Emb EMB-145
- Aircraft serial: 145261
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Light
- Part time: 2,000 hours, 2,001 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UPPER EMERGENCY EXIT SIGN AT THE LT EMERGENCY EXIT HATCH WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE EXIT LIGHT INVERTER NR 4 IAW EMB 145 AMM 3321-06.  OPS CHECK WAS GOOD.  (A)
